MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MS930
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.The investigation is pending.
 
Event or Problem Description
The event involved a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv microclave®, clamp, rotating luer where the customer reported that they had another iv extension set leak from a different box they just opened.The status of the product at the time of event was during injection of radioisotope.The medication leaking at the time of the event is saline.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Investigation summary: two (2) used list# ms930 and one sodium chloride 0.9% 10ml syringe were returned for evaluation.As received, the clave from the used sample was separated and connected into the syringe and a visible crack on both female luer was observed.Complaint of iv extension set leak can be confirmed or replicated.The probable cause of the crack and subsequent leakage is due to a material issue on a vendor supplied part.A device history record lot review was performed and no discrepancies, anomalies or nonconformances were identified that might lead the condition reported by customer.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.

Brand Name
7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21734982
Report Number9617594-2025-00601
Device Sequence Number18342396
Product Code FMG
UDI-Device Identifier00887709013971
UDI-Public(01)00887709013971(17)291101(10)14218150
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS930
Device Lot Number14218150
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIOISOTOPE, MFR UNK.; SALINE, MFR UNK.
Patient SexUnknown